# SDR SWAA030136

- Difficulty date: January 20, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 62,174 hours, 67,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: P2070004
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FWD LOWER EMERGENCY FLASHLIGHT HOLDER BROKEN.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT HOLDER PER MM.
